# SDR CALA2025031902946

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 44,908 hours, 15,994 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 49396
- Condition: Faulty
- Location: Flap Sys
- Part time: 1,088 hours, 394 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF SPLIT FLAPS AFTER TAKEOFF ROLL. PERF BITE ON FSEU AND SHOWS FAULT MSG 27-53254. PERF FIM TASK 27-59 TASK 814. TS AND FOUND SKEW SENSOR NO 6 AT FAULT. R/R #6 SKEW SENSOR REFF AMM 27-59-01-000-804 & 400-804. PERF SYS FUNCTIONAL TEST AND OPS CHKS OK. REFF 27-59-00-730-801.
